×

Found 151 Documents (Results 1–100)

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On the solvability of the generalized Neumann problem for a higher-order elliptic equation in an infinite domain. (English. Russian original) Zbl 07800628

J. Math. Sci., New York 278, No. 2, 342-353 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 564-575 (2021).
MSC:  35J40
PDFBibTeX XMLCite
Full Text: DOI

Convolution kernel determination problem in the third order Moore-Gibson-Thompson equation. (English. Russian original) Zbl 07858836

Russ. Math. 67, No. 12, 1-13 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 12, 3-16 (2023).
MSC:  35Rxx 35Lxx 35Qxx
PDFBibTeX XMLCite
Full Text: DOI

A method for solution of a mixed boundary value problem for a hyperbolic type equation using the operators \(\mathbb{AT}_{\lambda,j} \). (English. Russian original) Zbl 1533.35207

Izv. Math. 87, No. 6, 1227-1254 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 6, 121-149 (2023).
MSC:  35L20 35D30
PDFBibTeX XMLCite
Full Text: DOI MNR

On a problem for a parabolic-hyperbolic equation with a nonlinear loaded part. (English. Russian original) Zbl 1533.35353

J. Math. Sci., New York 275, No. 5, 644-652 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 121-128 (2020).
MSC:  35R11 35M13
PDFBibTeX XMLCite
Full Text: DOI

The quasi-two-dimensional coefficient inverse problem for the wave equation in a weakly horizontally inhomogeneous medium with memory. (English. Russian original) Zbl 1529.35565

Sib. Math. J. 64, No. 6, 1462-1471 (2023); translation from Vladikavkaz. Mat. Zh. 23, No. 4, 15-27 (2021).
PDFBibTeX XMLCite
Full Text: DOI

On a method for solving a mixed boundary value problem for a parabolic equation using modified sinc-approximation operators. (English. Russian original) Zbl 07752260

Comput. Math. Math. Phys. 63, No. 7, 1264-1284 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1156-1176 (2023).
MSC:  65-XX 35-XX
PDFBibTeX XMLCite
Full Text: DOI

On discrete boundary-value problems and their approximation properties. (English. Russian original) Zbl 07712796

J. Math. Sci., New York 272, No. 5, 634-641 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 174, 12-19 (2020).
MSC:  65-XX 35S15 65N06
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a loaded mixed-type equation with a characteristic line of type change. (English. Ukrainian original) Zbl 1514.35289

J. Math. Sci., New York 272, No. 2, 202-214 (2023); translation from Neliniĭni Kolyvannya 24, No. 3, 306-317 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Difference methods of solving non-local boundary value problems for a loaded generalized diffusion equation with Bessel operator. (English) Zbl 07705573

Tchernykh, Andrei (ed.) et al., Mathematics and its applications in new computer systems. MANCS-2021. Proceedings of the international conference, Stavropol, Russia, December 13–15, 2021. Cham: Springer. Lect. Notes Netw. Syst. 424, 357-369 (2022).
MSC:  65-XX 35-XX
PDFBibTeX XMLCite
Full Text: DOI

2D kernel identification problem in viscoelasticity equation with a weakly horizontal homogeneity. (Russian. English summary) Zbl 1511.35382

Sib. Zh. Ind. Mat. 25, No. 1, 14-38 (2022); translation in J. Appl. Ind. Math. 16, No. 1, 8-21 (2022).
MSC:  35R30 35L20 35R09
PDFBibTeX XMLCite
Full Text: DOI MNR

Nonlocal problem for fourth-order loaded hyperbolic equations. (English. Russian original) Zbl 1509.35154

Russ. Math. 66, No. 8, 1-18 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 8, 3-23 (2022).
MSC:  35L35 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

Coefficient reconstruction problem for the two-dimensional viscoelasticity equation in a weakly horizontally inhomogeneous medium. (English. Russian original) Zbl 1520.74037

Theor. Math. Phys. 213, No. 2, 1477-1494 (2022); translation from Teor. Mat. Fiz. 213, No. 2, 193-213 (2022).
PDFBibTeX XMLCite
Full Text: DOI

An initial boundary value problem for a partial differential equation of higher even order with a Bessel operator. (Russian. English summary) Zbl 1513.35127

MSC:  35G15
PDFBibTeX XMLCite
Full Text: DOI MNR

Hyperbolic equation with rapidly oscillating data: reconstruction of the small lowest order coefficient and the right-hand side from partial asymptotics of the solution. (English. Russian original) Zbl 1491.35464

Dokl. Math. 105, No. 1, 28-30 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 34-36 (2022).
MSC:  35R30 35C20 35L15
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for the Aller-Lykov nonlocal moisture transfer equation. (English. Russian original) Zbl 1491.35431

J. Math. Sci., New York 260, No. 3, 300-306 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 27-33 (2019).
MSC:  35R11 35B45 35C10
PDFBibTeX XMLCite
Full Text: DOI

The problem of finding the kernels in the system of integro-differential Maxwell’s equations. (Russian. English summary) Zbl 1510.45008

Sib. Zh. Ind. Mat. 24, No. 2, 38-61 (2021); translation in J. Appl. Ind. Math. 15, No. 2, 190-211 (2021).
PDFBibTeX XMLCite
Full Text: DOI MNR

Long wavelength asymptotics of self-oscillations of viscous incompressible fluid. (English) Zbl 1479.35631

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 185-203 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Problem of determining the speed of sound and the memory of an anisotropic medium. (English. Russian original) Zbl 1467.74051

Theor. Math. Phys. 207, No. 1, 494-513 (2021); translation from Teor. Mat. Fiz. 207, No. 1, 112-132 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Optimal recovery of pipe temperature from inaccurate measurements. (English. Russian original) Zbl 1462.35159

Proc. Steklov Inst. Math. 312, 207-214 (2021); translation from Tr. Mat. Inst. Steklova 312, 216-223 (2021).
MSC:  35K10 35R01 35R30
PDFBibTeX XMLCite
Full Text: DOI

Determining of coefficients and the classical solvability of a nonlocal boundary-value problem for the Benney-Luke integro-differential equation with degenerate kernel. (English. Russian original) Zbl 1461.35246

J. Math. Sci., New York 254, No. 6, 793-807 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 89-102 (2018).
MSC:  35R30 35L35 35R09
PDFBibTeX XMLCite
Full Text: DOI

Difference methods of the solution of local and non-local boundary value problems for loaded equation of thermal conductivity of fractional order. (English) Zbl 1452.80019

Tarasyev, Alexander (ed.) et al., Stability, control and differential games. Proceedings of the international conference on stability, control and differential games (SCDG2019), Yekaterinburg, Russia, September 16–20, 2019. Cham: Springer. Lect. Notes Control Inf. Sci. – Proc., 187-201 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Inverse boundary-value problem for an integro-differential Boussinesq-type equation with degenerate kernel. (English. Russian original) Zbl 1450.35294

J. Math. Sci., New York 250, No. 5, 847-858 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 129-140 (2018).
MSC:  35R30 35R09 35Q35
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a loaded hyperbolic-parabolic equation with degeneracy of order in the hyperbolicity domain. (English. Russian original) Zbl 1450.35185

J. Math. Sci., New York 250, No. 5, 830-834 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 113-117 (2018).
MSC:  35M12 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a third-order hyperbolic equation that is degenerate inside a domain and contains the aller operator in the principal part. (English. Russian original) Zbl 1450.35163

J. Math. Sci., New York 250, No. 5, 780-787 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 64-71 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Nonlocal boundary-value problem for a third-order parabolic-hyperbolic equation with degeneration of type and order in the hyperbolicity domain. (English. Russian original) Zbl 1450.35181

J. Math. Sci., New York 250, No. 5, 728-739 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 14-24 (2018).
MSC:  35M10 35M13 35K35
PDFBibTeX XMLCite
Full Text: DOI

Solvability of a mixed problem with an integral condition for a third-order hyperbolic equation. (English. Russian original) Zbl 1448.35327

J. Math. Sci., New York 245, No. 3, 323-331 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 30-38 (2018).
MSC:  35L35 35M12
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software